# SDR DALA2020010800125

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1434206) REPLACE R2 AFT AND R4 AFT LEAF SPRINGS DUE ENGAGEMENT DIMENSION IS LESS THAT 0.37 INCH. CORRECTIVE ACTION: REMOVED OLD R2 GIRT BARS PER B757-200 AMM 25-66-10-002-001. INSTALLED NEW R2 GIRT BARS PER B757-200 AMM 25-66-10-402-022. ADJUSTED R2 AND R4 GIRT BAR MECHANISM PER AMDS 2566-9001-4R AND AMDS 2040-0057-2R.
